Alert archive / Florida / Tropical Storm Warnings in 2021

Tropical Storm Warning 1009, NWS Key West, FL

August 27, 2021

NWS Key West, FL issued this tropical storm warning at Aug 27, 2021, 5:48 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 27, 2021, 5:48 AM EDT (09:48 UTC)
Expired
Aug 28, 2021, 4:58 AM EDT
In force
23 hr
Issued by
NWS Key West, FL

The text

As transmitted.

209 
WHUS72 KKEY 270948
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
548 AM EDT Fri Aug 27 2021

GMZ055-075-271600-
/O.CAN.KKEY.SC.Y.0032.000000T0000Z-210827T1200Z/
/O.NEW.KKEY.TR.W.1009.210827T0948Z-000000T0000Z/
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
548 AM EDT Fri Aug 27 2021

...TROPICAL STORM WARNING IN EFFECT...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...East to southeast winds increasing to 30 to 35 knots with
  frequent gusts around 45 knots. Seas building to 7 to 11 feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of
  Dry Tortugas out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ032-043-053-073-271600-
/O.EXB.KKEY.SC.Y.0032.000000T0000Z-210828T1000Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
548 AM EDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds increasing to 20 to 25 knots with
  occasional gusts to 35 knots. Seas building to 8 feet in the
  Straits of Florida. 

* WHERE...Bayside and Gulf side, Hawk Channel and Straits of 
  Florida from Craig Key to west end of Seven Mile Bridge out 60 
  NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ033>035-044-054-074-271600-
/O.EXT.KKEY.SC.Y.0032.000000T0000Z-210828T1000Z/
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
548 AM EDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds increasing to 20 to 30 knots with
  occasional gusts up to 40 knots. Seas building to 7 feet in
  western sections of the nearshore Gulf waters and Hawk Channel,
  and up to 10 feet in the Straits of Florida and the deep Gulf 
  waters around the Dry Tortugas.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to
  Halfmoon Shoal, Gulf waters north of the Lower Keys and beyond 5
  fathoms including the Dry Tortugas, Straits of Florida from west
  end of Seven Mile Bridge to south of Halfmoon Shoal out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
4 follow-up statements
891 
WHUS72 KKEY 271625
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1225 PM EDT Fri Aug 27 2021

GMZ055-075-280030-
/O.CON.KKEY.TR.W.1009.000000T0000Z-000000T0000Z/
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1225 PM EDT Fri Aug 27 2021

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...East to southeast winds increasing to 30 to 35 knots 
  with frequent gusts around 45 knots. Seas building to 7 to 11 
  feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ032>035-043-044-053-054-073-074-280030-
/O.CON.KKEY.SC.Y.0032.000000T0000Z-210828T1000Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
1225 PM EDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds increasing to 20 to 30 knots 
  with occasional gusts up to 40 knots. Seas building to 7 feet 
  in western sections of the nearshore Gulf waters and Hawk 
  Channel, and up to 10 feet in the Straits of Florida and the 
  deep Gulf waters around the Dry Tortugas.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf waters north of the Lower Keys and beyond 
  5 fathoms including the Dry Tortugas, Straits of Florida from 
  west end of Seven Mile Bridge to south of Halfmoon Shoal out 
  60 NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
704 
WHUS72 KKEY 272216
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
616 PM EDT Fri Aug 27 2021

GMZ055-075-280630-
/O.CON.KKEY.TR.W.1009.000000T0000Z-000000T0000Z/
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
616 PM EDT Fri Aug 27 2021

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...East to southeast winds increasing to 30 to 35 knots 
  with frequent gusts around 45 knots. Seas building to 7 to 11 
  feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ032>035-043-044-053-054-073-074-280630-
/O.CON.KKEY.SC.Y.0032.000000T0000Z-210828T1000Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
616 PM EDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds increasing to 20 to 30 knots 
  with occasional gusts up to 40 knots. Seas building to 7 feet 
  in western sections of the nearshore Gulf waters and Hawk 
  Channel, and up to 10 feet in the Straits of Florida and the 
  deep Gulf waters around the Dry Tortugas.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf waters north of the Lower Keys and beyond 
  5 fathoms including the Dry Tortugas, Straits of Florida from 
  west end of Seven Mile Bridge to south of Halfmoon Shoal out 
  60 NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
309 
WHUS72 KKEY 280337
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
1137 PM EDT Fri Aug 27 2021

GMZ055-075-281145-
/O.CON.KKEY.TR.W.1009.000000T0000Z-000000T0000Z/
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1137 PM EDT Fri Aug 27 2021

...TROPICAL STORM WARNING IN EFFECT...

* WHAT...East to southeast winds 30 to 40 knots with frequent
  gusts around 45 knots. Seas 7 to 11 feet.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west 
  of Dry Tortugas out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Tropical Storm Warning means that sustained winds 
  of 34 to 63 knots associated with a tropical storm are 
  expected within 36 hours.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ032>035-043-044-053-054-073-074-281000-
/O.CON.KKEY.SC.Y.0032.000000T0000Z-210828T1000Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
1137 PM EDT Fri Aug 27 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...East to southeast winds increasing to 20 to 30 knots with
  occasional gusts up to 40 knots. Seas to 7 feet in western 
  sections of the nearshore Gulf waters and Hawk Channel, and up 
  to 10 feet in the Straits of Florida and the deep Gulf waters 
  around the Dry Tortugas.

* WHERE...Hawk Channel from west end of Seven Mile Bridge to 
  Halfmoon Shoal, Gulf waters north of the Lower Keys and beyond 
  5 fathoms including the Dry Tortugas, Straits of Florida from 
  west end of Seven Mile Bridge to south of Halfmoon Shoal out 
  60 NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$
195 
WHUS72 KKEY 280858
MWWKEY

URGENT - MARINE WEATHER MESSAGE
National Weather Service Key West FL
458 AM EDT Sat Aug 28 2021

GMZ055-075-281600-
/O.CAN.KKEY.TR.W.1009.000000T0000Z-000000T0000Z/
/O.EXB.KKEY.SC.Y.0032.000000T0000Z-210828T2100Z/
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
458 AM EDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY IN EFFECT...
...TROPICAL STORM WARNING IS CANCELLED...

* WHAT...Southeast winds 25 to 30 knots early, decreasing to near
  25 knots during the morning, then decreasing to near 20 knots in
  the afternoon. Seas 7 to 11 feet, subsiding to 5 to 8 feet in
  the afternoon.

* WHERE...Straits of Florida from Halfmoon Shoal to 20 NM west of
  Dry Tortugas out 60 NM.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

GMZ032>035-043-044-053-054-073-074-281600-
/O.EXT.KKEY.SC.Y.0032.000000T0000Z-210828T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
458 AM EDT Sat Aug 28 2021

...SMALL CRAFT ADVISORY IN EFFECT...

* WHAT...Southeast winds 20 to 25 knots early, decreasing to near
  20 knots during the morning, then decreasing to 15 to 20 knots 
  in the afternoon. Seas 5 to 10 feet, subsiding to 3 to 6 feet 
  during the afternoon.

* WHERE...Straits of Florida from Craig Key to Halfmoon Shoal 
  out 60 nm, Hawk Channel from Craig Key to Halfmoon Shoal, and 
  Gulf waters including the Dry Tortugas.

* WHEN...In Effect.

* IMPACTS...A Small Craft Advisory means that wind speeds of 20 
  to 33 knots, or seas of 7 feet or greater, are expected to 
  produce hazardous conditions for small craft. These hazardous 
  conditions may result in poor vessel handling and steering 
  response, broaching, overturned dinghies and kayaks, slips and 
  falls on slippery decks, rub damage along docks and seawalls, 
  swamped bows at reef tract mooring balls, and dragging anchors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced boaters, especially those with smaller vessels,
should avoid operating in these conditions.

&&

$$

What forecasters said that day

The local office's own words before this tropical storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this tropical storm warning went out at Aug 27, 4:57 AM EDT, 51 minutes earlier.

Area forecast discussion, Aug 27, 4:57 AM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Key West FL
457 AM EDT Fri Aug 27 2021

.DISCUSSION...
Quiet weather prevails across the Florida Keys on this early
Friday morning, with radar showing only isolated showers dotted
around the area. Skies are mostly cloudy, with temperatures along
the island chain hovering in the lower to mid 80s, and winds on
land from the east at 15 to 20 mph. Surface analysis shows
Tropical Storm Ida, centered about 320 miles south of Key West as
of 5 AM, with max sustained winds of 45 mph, and moving northwest
at 15 mph. The Keys lie within a moderate pressure gradient
between Ida and weak high pressure centered off the North Carolina
coast. Aloft, the mid/upper trough that brought very active
weather to the Keys on Wednesday night is now over the central
Gulf of Mexico and continuing to move westward, with a deep
subtropical ridge off the Carolina coast steering Ida on its
current northwest track. The 06Z Key West special sounding sampled
quite a bit of dry air, especially in the mid levels, with PW of
1.58 inches just above the 10th percentile for this date. MIMIC-
TPW satellite imagery shows some additional dry air upstream in
the western Bahamas, which may move across the Keys during at
least the first part of today.

For today, the dry air mentioned above should keep a damper on
convection through at least midday and possibly well into the
afternoon. We do expect increasing activity during the afternoon
or early evening, as Ida continues tracking to the northwest near
the western tip of Cuba and into the far SE Gulf of Mexico.
Although we do not expect direct impact from sustained tropical
storm force winds anywhere in the Keys, areas from the Lower Keys
westward through the Dry Tortugas will see fast-moving squalls
tonight, with periods of heavy rainfall and wind gusts to tropical
storm force likely. There will also be the potential for a few
supercellular waterspouts/tornadoes as we will be in the
favorable NE quadrant of Ida, albeit at quite a distance from the
center. Widespread heavy rainfall is not expected, but we could
see some local ponding of water in low lying spots if any bands
of heavy rain are able to train across parts of the island chain.

Rather wet weather will likely continue into Saturday, as Ida
moves northwest into the central Gulf but leaves behind a trailing
moist convergence band across the Keys. Thereafter, the Keys
should see a return to much more tranquil weather from Sunday
through the middle of next week. Guidance now shows ridges at the
surface and aloft suppressed southward across our region, as Ida
makes landfall over Louisiana, then turns NE and E across the
Tennessee Valley and Mid Atlantic regions. This will leave the
Keys in a light flow regime, with generally below normal moisture
due to the nearby ridge aloft. Have maintained low chance (30
percent) PoPs for Sunday through Monday, followed by only slight
chance (20 percent) PoPs thereafter. These rain chances are
significantly below normal as we reach the climatological peak of
wet season.

&&

.MARINE...
Overnight observations show E winds relaxing slightly into Small
Craft Exercise Caution (SCEC) range of 15 to 20 knots across the
Keys coastal waters. This relative lull will be short-lived for
the western waters, with winds increasing back to Small Craft
Advisory (SCA) levels today as Tropical Storm Ida tracks northwest
and closer to our area. Ida will make its closest approach
tonight, crossing over the western tip of Cuba and moving into the
SE Gulf of Mexico. Tropical storm warnings have been posted for
the far SW corner of our marine area, with a mid to high-end SCA
expected elsewhere across central sections. Fast moving squalls
will produce wind gusts of tropical storm force tonight, mainly
across the waters around the Lower Keys westward to the Dry
Tortugas. Breezes will begin to trend downward on Saturday as Ida
moves away into the central Gulf, then will weaken considerably by
Sunday, with gentle east to southeast breezes prevailing into
early next week.

&&

.AVIATION...
VFR and easterly breezes will prevail at the EYW and MTH terminals
through the morning. Tropical Storm Ida will move northwest and
steadily strengthen today, and yet satellite derived moisture
products indicate dry air upstream of the terminals across the
Bahamas. At some point later this afternoon or this evening, the
northeast quadrant of Ida will bulge to the north across the Straits
of Florida, introducing thundery squalls at the terminals, more so
for EYW. The 12Z TAFs will narrow down impacts and timing.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory for GMZ032>035-043-044-053-054-073-074.
     Tropical Storm Warning for GMZ055-075.

&&

Public/Marine/Fire...Jacobson
Aviation/Nowcasts....CLR
Data Acquisition.....KR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:49 PM EDTSmall Craft AdvisoryKEY43 hr
Aug 27, 10:04 AM EDTSpecial Marine WarningKEY56 min
Aug 27, 10:58 AM EDTSpecial Marine WarningKEY62 min
Aug 27, 1:39 PM EDTSpecial Marine WarningKEY51 min
Aug 27, 1:39 PM EDTSpecial Marine WarningKEY21 min
Aug 27, 2:27 PM EDTSpecial Marine WarningKEY63 min
Aug 27, 4:21 PM EDTSpecial Marine WarningKEY54 min
Aug 27, 5:08 PM EDTSpecial Marine WarningKEY52 min

Nearby

Tropical Storm Warnings in Florida, 2021Every tropical storm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.